MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA

BOVIE MEDICAL CORPORATION J-PLASMA
Catalog Number BVX-150-BPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scarring (2061); Patient Problem/Medical Problem (2688)
Date of Event 05/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The scarring can be attributed to the liposuction procedure.The scarring is at locations of where the liposuction plugs would be inserted for a liposuction procedure.Liposuction plugs were not used or inserted correctly causing the scarring.Renuvion does not require the use of plugs during a procedure.
 
Event or Problem Description
Patient has scarring on her abdominal area after a liposuction procedure followed by renuvion.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key9156381
Report Number3007593903-2019-00024
Device Sequence Number1783359
Product Code GEI
UDI-Device Identifier00607151011871
UDI-Public00607151011871
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Catalogue NumberBVX-150-BPS
Device Lot Number0319C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;